# SDR AALA202110055714

- Difficulty date: October 4, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 80,047 hours, 10,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 SIDEWALL MOUNTED EMERGENCY LIGHT SIGN LENS ARE MISSING. INSTALLED R1 SIDEWALL MOUNTED EMERGENCY LIGHT SIGNS LENS PER B777 AMM 33-51-01-961-801.
